# SDR 95ZZZX2685

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5402R
- Make and model: Cessna 172M
- Aircraft serial: 17263535
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 052600744
- Condition: Leak
- Location: Filler Neck
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INVESTIGATING FUEL LEAK IN RIGHT WING TANK AREA.  FOUND FUEL TANK CRACKED APPROXIMATELY ONE-QUARTER OF THE WAY AROUND BASE OF FILLER NECK.
